MathSciNet Relay Station
MathSciNet bibliographic data
MR532706 (58 #27165) 01A70
Macintyre, Angus J. Abraham Robinson, 1918–1974. Bull. Amer. Math. Soc. 83 (1977), no. 4, 646–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement